It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hey gang i was just wonderin those of you that have tried to get off sub/bup what kind of w/d symptoms did you have and for how long.the ones i have are feelin to tired to move,cant quit yawnin,stomach rollin,brain dizzy,but no diareaha.also would like to add that after one week i felt no better at all*spark
rudder good to hear from ya,and you are describin all the same w/ds that i have and i swear man if the w/ds from sub/bup are not worse than regular opiate w/ds then they are right up there with them.ive tapered pretty slow over the last 2months havent used nothin and still it is hard to give it up.why did doc take ya off like he did,and probably was the best thing to do really after ive seen how the w/ds are.at least hydro doesnt last as long man i dont know-spark
[QUOTE=KIMBEE]Sparkocet, why did you have to taper off of the Suboxone? And did you do a slow taper? Would you say it is as bad as coming off opiates? I am so discouraged now. Also, how long were you on Suboxone? I have been on it for three months now and thinking now about how bad it is gonna be when I have to stop. Another thing, what do you do for pain, for example, root canal, minor surgery or emergency surgery? How do they override that?[/QUOTE]
i tapered because im tired of runnin to dr every month and i have no insurance and im just ready to get off sub/bup.been on sub since may 1st started on 16mg and have tapered since down to 1mg and now am down to 0.5mg (half of a half)once dailey and have been down to this small amount for 2-3weeks.keep in mind that this is just crumbs but without it i cannot function at all.sub/bup is a very strong opiate cause i can feel bad w/ds startin to come on and take a pinch of sub and the w/ds are gone.sounds like a person would be able to get off this small amount without any trouble doesnt it well think again because it is pure he** i promise ya that.it is just as bad as comin of opiates if not worse cause this is a opiate dont forget that.if you have pain no pain pill of any kind will help while the sub/bup is on the brain receptors.it can be overridden by iv use of morphine or fentyal or other strong opiates but iv only and under hospital care.unless you are gonna take it for life then think about startin to taper as the longer you take the sub/bup the harder it is to get off of imo.i think it gets in the bones and marrow and spine and cells just like regular opiates-spark
So.....what would you advise someone now who is in full addiction and will suffer w/d's if they reduce their pill intake? Afterall, addiction is ruining so many of our lives and we are all so desperate to get control back and live life the way we did before the addictions that is why we can leave one rock uncovered and I thank you Spark for having the courage to say what you've said. Thank you.[QUOTE=spark-o-cet]i tapered because im tired of runnin to dr every month and i have no insurance and im just ready to get off sub/bup.been on sub since may 1st started on 16mg and have tapered since down to 1mg and now am down to 0.5mg (half of a half)once dailey and have been down to this small amount for 2-3weeks.keep in mind that this is just crumbs but without it i cannot function at all.sub/bup is a very strong opiate cause i can feel bad w/ds startin to come on and take a pinch of sub and the w/ds are gone.sounds like a person would be able to get off this small amount without any trouble doesnt it well think again because it is pure he** i promise ya that.it is just as bad as comin of opiates if not worse cause this is a opiate dont forget that.if you have pain no pain pill of any kind will help while the sub/bup is on the brain receptors.it can be overridden by iv use of morphine or fentyal or other strong opiates but iv only and under hospital care.unless you are gonna take it for life then think about startin to taper as the longer you take the sub/bup the harder it is to get off of imo.i think it gets in the bones and marrow and spine and cells just like regular opiates-spark[/QUOTE]
i gotta admit that i was one that NEVER thought about the cons of suboxone until now so i admit i was wrong and apologize to anyone i made mad.i did alot of research on ineternet before i made choice to use sub. and back then all the sites said you will have very mild w/ds after you taper properly.to me it seems that the w/d from sub/bup are magnified and last longer and 2-weeks seems to not make a dent in it as some have said.one reason i did not listen about suboxone was when i started it my head and thinkin was all messed up and i heard only what i wanted to hear.chef tried to warn us about the sub/bup but we just blew him off and i wish i had listened to a man that had used it for 4yrs.sub did get me to quit usin when nothin else would but if i had it to do over again i would use it for about 30 days ond no longer and still would have had wds i guess.i think the longer this drug is out and the more people use it that we will learn more about it and how it works.if you can take it the rest of your life it is the perfect pill and im not blamin sub or drs or anyone but myself cause i used some while on the sub/bup and did not do mydelf any good so maybe i caused this and some of you will have it easier.i do know that if you use off and on while on the sub/bup it REALLY messes the brain up.chef how long do w/ds last from the medicine and how long does it take to get the brain clean of it-spark
[QUOTE=HaHaHa]So.....what would you advise someone now who is in full addiction and will suffer w/d's if they reduce their pill intake? Afterall, addiction is ruining so many of our lives and we are all so desperate to get control back and live life the way we did before the addictions that is why we can leave one rock uncovered and I thank you Spark for having the courage to say what you've said. Thank you.[/QUOTE]
ha if i knew this i would be a millionaire i guess,but i guess a person might be just as well to taper off the doc and go with the catapres patch and the other meds that they say helps with w/ds,i really dont know but this wuld be one way without sub/bup/methadone-spark





All times are GMT -7. The time now is 09:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!